MAUDE Adverse Event Report: ARJOHUNTLEIGH MAGOG INC. SARA FLEX; LIFT, PATIENT, NON-AC-POWERED

ARJOHUNTLEIGH MAGOG INC. SARA FLEX; LIFT, PATIENT, NON-AC-POWERED
Model Number HEB0000-98
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A resident lost balance during a transfer from bed to an electric wheelchair using arjo sara flex lift and arjo sling after her left knee shifted within the calf support during the standing phase.The caregiver was able to catch the resident and guide her safely to the ground; however, the legs remained secured behind the calves in the support, resulting in pressure being applied to the resident¿s knee.The resident sustained a knee fracture that required surgery.The device inspection did not reveal any product malfunction.The device operated correctly.

Brand Name
SARA FLEX
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
ARJOHUNTLEIGH MAGOG INC.
2001 tanguay street
magog, quebec J1X 5 Y5
CA  J1X 5Y5
MDR Report Key25370807
Report Number1419652-2026-00098
Device Sequence Number15772745
Product Code FSA
UDI-Device Identifier05056097354941
UDI-Public(01)05056097354941(11)250905
Combination Product (Y/N)N
Initial Reporter CountryBE
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/03/2026
Report Date (Section F) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberHEB0000-98
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/11/2026
Device Age8 MO
Event Location Nursing Home
Date Report to Manufacturer06/03/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/03/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Date Report Sent to FDA06/03/2026